# SDR DHL2007784525

- Difficulty date: July 10, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N784DH
- Make and model: Boeing 727227
- Aircraft serial: 22001
- Aircraft time: 61,606 hours, 34,558 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Burned
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LOWER FUSELAGE SKIN BS 630 STR 27L.  CUT OUT DAMAGED AREA DIM 1.5 BY 1.5 IAW B727 SRM 53-30-3, FIG 3.  FABRICATED DOUBLER FROM 2024T3, .063, DIM. 10 BY 8 IAW B727 SRM 53-30-3, FIG 3.  TREATED, PRIMED AND INSTALLED REPAIR IAW B727 SRM 51-10-2 AND 53-30-3, FIG 3.
